African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 240

Full Length Research Paper

Triangular matrix summability of a series

S. K. Paikray1, U. K. Misra2* and N. C. Sahoo3
  1Deptartment of Mathematics, Dhaneshwar Rath institute of engineering and management studies, Tangi Cuttack-754022 Odisha, India. 2Deptartment of Mathematics, Berhampur University Berhampur-760007 Ganjam, Odisha, India. 3Deptartment of Mathematics, Sailabala Women’s College (Auto.) Cuttack, Odisha, India.
Email: [email protected]

  • Article Number - 8E33BAE2325
  • Vol.4(4), pp. 164 - 169, April 2011
  •  Accepted: 21 February 2011
  •  Published: 30 April 2011

Abstract

 

In this paper, in extending a result of Savas and Rhodes on indexed matrix summability, an analogue theorem has been established by using Euler-Totient function.

 

Key words: Summability, triangular matrix summability, Euler-Totient function.

  • Articles on Google by: